# SDR AALA202209206468

- Difficulty date: September 4, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORROSION LEFT WING SLAT TRACK 3 LOWER BOLT (ECCENTRINC). REPLACED BOLT PER AMM 27-84-63-400-002.
